# SDR DXTA2021090748270

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 5,294 hours, 3,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR IS VERY DIFFICULT TO CLOSE. YOU NEED TO REALLY PUSH ON IT TO GET IT CLOSED FROM THE EXTERIOR. WHEN CLOSING IT FROM INSIDE IT TAKES A GOOD BIT OF PULLING ON IT TO GET IT CLOSED.  PERFORMED A FUNCTIONAL TEST OF THE MED WITH NO DEFECTS NOTED. ALL WORK PERFORMED WITH REFERENCE TO THE CL350 MM 52-11- 00-720-801.
